# SDR SWAA2014060228567

- Difficulty date: May 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 68,557 hours, 57,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986.5, BETWEEN RBL 5 TO RBL 45.  REPAIRED CHORD IAW EO & EA.
